# SDR DALA2016011500366

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED CUSP WEB AT BS 758 APPROXIMATELY AND X=-54 CABIN PASSENGER CUSP WEB WAS REPAIRED IAW SRM 51-10-3, PAR 14 AND 21, 53-05 FIG 131A-2, 51-30-2, SEAT TRACK WILL BE INSTALLED WITH CARD NR 309, ZONE 201 AND CIC BE APPLYED WITH CARD 18, ZONE 201.
